# SDR DALA1110869873

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 70,709 hours, 65,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 1167 APB RT TOP HORIZONTAL SUPPORT O/B ATTACH ANGLE CRACKED.  REMOVED AND REPLACED FORMER.  IAW  DC-9 SRMS 51-10-4, 51-10-5, 51-30-2 AND 51-20-0.
